Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the instability of elliptic traveling wave solutions of the modified Camassa-Holm equation

Full text
Author(s):
Daros, Alisson [1] ; Arruda, Lynnyngs Kelly [2]
Total Authors: 2
Affiliation:
[1] Fed Univ Pampa, Dept Math, BR-97650000 Itaqui - Brazil
[2] Univ Fed Sao Carlos, Dept Math, PO B 676, BR-13565905 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Differential Equations; v. 266, n. 4, p. 1946-1968, FEB 5 2019.
Web of Science Citations: 2
Abstract

This paper is concerned with the orbital instability for a specific class of periodic traveling wave solutions with the mean zero property and large spatial period related to the modified Camassa-Holm equation. These solutions, called snoidal waves, are written in terms of the Jacobi elliptic functions. To prove our result we use the abstract method of Grillakis, Shatah and Strauss {[}23], the Floquet theory for periodic eigenvalue problems and the n-gaps potentials theory of Dubrovin, Matveev and Novikov {[}19]. (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 17/23751-2 - Existence, stability and long-time asymptotics of solutions for an ab-family of nonlinear evolution equations
Grantee:Lynnyngs Kelly Arruda Saraiva de Paiva
Support type: Regular Research Grants